zbMATH — the first resource for mathematics

Convex decompositions of fuzzy partitions. (English) Zbl 0411.68056

68R99 Discrete mathematics in relation to computer science
68T10 Pattern recognition, speech recognition
05A17 Combinatorial aspects of partitions of integers
52A20 Convex sets in \(n\) dimensions (including convex hypersurfaces)
Full Text: DOI
[1] Ruspini, E, A new approach to clustering, Inform. contr., 15, 22-32, (1969) · Zbl 0192.57101
[2] Woodbury, M; Clive, J, Clinical pure types as a fuzzy partition, J. cybernetics, 4, 3, 111-120, (1974) · Zbl 0322.62071
[3] Bezdek, J, Fuzzy mathematics in pattern classification, ()
[4] Dunn, J, A fuzzy relative of the ISODATA process and its use in detecting compact, well separated clusters, J. cybernetics, 3, 3, 32-57, (1974) · Zbl 0291.68033
[5] Bezdek, J, Cluster validity with fuzzy sets, J. cybernetics, 3, 3, 58-73, (1974) · Zbl 0294.68035
[6] Zadeh, L, Fuzzy sets, Inform. contr., 8, 338-353, (1965) · Zbl 0139.24606
[7] Roberts, A.W; Varberg, D, Convex functions, (), 76-77
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.